REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/8127
Tytuł: Diophantine Sets. Part II
Autorzy: Pąk, Karol
Słowa kluczowe: Hilbert’s 10th problem
Diophantine relations
11D45
68T99
03B35
Data wydania: 2019
Data dodania: 29-lip-2019
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 27, Issue 2, Pages 197 - 208
Abstrakt: The article is the next in a series aiming to formalize the MDPR-theorem using the Mizar proof assistant [3], [6], [4]. We analyze four equations from the Diophantine standpoint that are crucial in the bounded quantifier theorem, that is used in one of the approaches to solve the problem.Based on our previous work [1], we prove that the value of a given binomial coefficient and factorial can be determined by its arguments in a Diophantine way. Then we prove that two productsz=∏i=1x(1+i⋅y),        z=∏i=1x(y+1-j),      (0.1)where y > x are Diophantine.The formalization follows [10], Z. Adamowicz, P. Zbierski [2] as well as M. Davis [5].
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/8127
DOI: 10.2478/forma-2019-0019
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: 0000-0002-7099-1669
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2019, Volume 27, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2019_27_2_010.pdf274,91 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons